# SDR FDEA202103260774

- Difficulty date: March 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 91,144 hours, 21,902 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 442636
- Part serial: BECK1180
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 32,341 hours, 11,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF ,HEARD ABOUT 5 COMPRESSOR STALLS FROM THE NO 3 ENGINE ALSO NOTICED FLASHES OUT OF THE RIGHT WINDOW . N1 EGT SHOWED FLUCUATIONS UNTIL POWER WAS REDUCED TO CLIMB POWER TAKEOFF WAS MAX THRUST ENGINE OPERATED NORMAL REMAINDER OF FLIGHT DID NOT SHUT THE ENGINE DOWN NO ENGINE PARAMETERS EXCEEDED.  REMOVED AND REPLACED NUMBER 3 ENGINE HMU IAW AMM 73-21-01-4-1.  REQUIRES APPLICABLE ADJUSTMENT TEST AND PROCEDURES PER AMM TASK 71-00-00-700-809.   PERFORMED GROUND ILDE CHECK, FLIGHT IDLE CHECK AND MAX POWER ASSURANCE CHECK ENG RUN PER MD11 AMM 71-00-00-5-1, ALL PARAMETERS ARE WITHIN LIMITS. A/C OK FOR SERVICE.
